Discussions that mention lyrica

Back Problems board


Hi Ladies and thanks for writing. KitKat -- I have a very light laptop so keeping connected while lying in bed is rather easy. If I had to sit at a desk that would be another story altogether!

Steph -- like you, I am on 2 percs every 4 hours, but I feel it wearing off at about 3 hours. If I miss the dose for any reason I am in so much pain I start crying. Actually, the second I open my eyes in the morning, my hubby is running to my bedside to give me my meds.

I called the doc this morning and was told that my nerves are "waking up" and that I would probably start feeling pins and needles and then pain in a lot of places. The doc was not happy that "someone" wrote orders for in-home PT for me and told me to stop it now because they don't want me doing any for a while. They suspect that could have aggravated things some.

You asked about neurontin Steph and I know a lot of people take it. My hubby takes it for diabetic neuropathy and I could swear his memory has been affected (in a negative way) ever since he started taking it. I see why you would not be able to take any mind-altering type drugs doing your job and wonder whether drugs like neurontin or lyrica (a newer form of neurontin) could work for you. Also, is it possible to extend your leave by a few more weeks to give you time to heal more?

Thanks to all for your support.
schragie~hey I didn't experience the hot spots, but I do I have large area around my knee and inner thigh that is now numb and my entire leg is more sensitive to touch than before. It was not like this before surgery. But I think what you are describing seems common. I too have read where several others have the same thing. As far as Neurontin it didn't help the numbness or sensitivity. My doctor just switched me from it to Lyrica, my doctor says the side effects aren't as bad. I hadn't been able to tell if it has affect my memory, I had a terrible memory before. I do know that from time to time that I stumble my word when talking. It's like I know what I want to say it just won't come out. :confused: Take care and keep positive. :D